MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D021
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator and non boston scientific right ventricular (rv) lead exhibited fluctuating pace impedance measurements including greater than 3,000 ohms.There was occasional noise on the shock channel however, no oversensing observed.Shock impedance measurements were noted to be stable.Additional information was received that the isometrics and impedances were checked in the clinic and there was no noise or out of range measurements re-produced.The healthcare provider was going to continue to monitor the patient.The device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent impedance measurements with no conclusive evidence of a malfunction or inadequate lead-to-device connection; please refer to the description for more information regarding the specific circumstances of this event.Investigation has determined that this type of event is likely the result of an intermittent high impedance condition associated with the device spring contact and lead terminal ring.A design enhancement was implemented in 2020 to stabilize the electrical connection between the spring contact and the lead terminal.
 
Event or Problem Description

Brand Name
DYNAGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11661417
Report Number2124215-2021-05105
Device Sequence Number19614893
Product Code LWS
UDI-Device Identifier00802526533884
UDI-Public00802526533884
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/06/2020
Device Model NumberD021
Device Catalogue NumberD021
Device Lot Number109128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR